NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Mirena coil and POTS secondary to EDS…. bad idea? › Reply To: Mirena coil and POTS secondary to EDS…. bad idea?
After doing extensive research on hormonal effects on loose joints, I learned that everyone’s experience with hormone therapy, including the Mirena, is unique. That being the case, only you know best whether to try it. You will find some people saying that the Mirena was an easy solution to their problem while others will tell you it was like being dragged through hell.
The research does show that some women experience a worsening of their EDS-related symptoms while taking progesterone (check out Howard Bird’s Hormonal Aspects of Hypermobility), so I opted to avoid taking any hormones except when I had to in order to stop menstrual hemorrhage. The only thing I noticed while on progesterone is that I became excessively emotional and would find my self in a crumpled heap, crying uncontrollably at times. I’ll opt for a headache over that. On the other hand, I lost over 4 pints of blood during one period, so the progesterone was a life saver for me.
How old are you and when did the menstrual cycle headaches start? During what part of your cycle do you start getting the headache, and how long do your periods last?